Some problems of analytic number theory

K. Ramachandra

Acta Arithmetica (1976)

  • Volume: 31, Issue: 4, page 313-324
  • ISSN: 0065-1036

How to cite


Ramachandra, K.. "Some problems of analytic number theory." Acta Arithmetica 31.4 (1976): 313-324. <>.

author = {Ramachandra, K.},
journal = {Acta Arithmetica},
language = {eng},
number = {4},
pages = {313-324},
title = {Some problems of analytic number theory},
url = {},
volume = {31},
year = {1976},

AU - Ramachandra, K.
TI - Some problems of analytic number theory
JO - Acta Arithmetica
PY - 1976
VL - 31
IS - 4
SP - 313
EP - 324
LA - eng
UR -
ER -

Citations in EuDML Documents

  1. A. Sankaranarayanan, K. Srinivas, On the papers of Ramachandra and Kátai
  2. K. Ramachandra, A. Sankaranarayanan, K. Srinivas, Addendum to Ramachandra's paper "Some problems of analytic number theory, I"
  3. R. Balasubramanian, A. Ivić, K. Ramachandra, An application of the Hooley-Huxley contour
  4. K. Ramachandra, Two remarks in prime number theory
  5. Mark D. Coleman, The Hooley-Huxley contour method for problems in number fields III : frobenian functions
  6. R. Balasubramanian, T. N. Shorey, Squares in products from a block of consecutive integers

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.